MathSciNet Relay Station
MathSciNet bibliographic data
MR1046740 (91d:35190) 35Q53 (35B65)
Kenig, Carlos E.; Ponce, Gustavo; Vega, Luis On the (generalized) Korteweg-de Vries equation. Duke Math. J. 59 (1989), no. 3, 585–610.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement